Ask The Doctor » Questions & Answers » Possibility of Pregnancy After Plan B

Possibility of Pregnancy After Plan B

Patient: Yesterday me and my boyfriend had unprotected sex, twice in less than three hours. He came (sperm came out) both times. Later that day I got my period. Today I took the Plan B One Step pill just in case. Not even ten minutes later I threw up. Is there a possibility I can be pregnant?




Doctor: I understand your concern about pregnancy possibility. In my opinion the possibility of pregnancy in you is almost ruled out.The moment that you present your period you could say that the ovum is not fertile anymore, even days before that. In top of that you took plan B.Some side effects of Plan B that are commonly present include nausea and vomits; this could be the cause of your symptoms. If you would like to practice safe sex in the future to avoid risk of unwanted pregnancies, it might be a good idea to start taking contraceptives, you could ask your health care provider for more information about them, he or she would kindly explain them to you and also suggest you the best alternative. I wish you the best.


Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

View all posts